# SDR HNAA2024032000193

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Main
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP IN FLIGHT.   PERFORMED OPS TEST OF THE HORIZONTAL STAB ELECTRICAL/ELECTRONIC OPS CHECK IRT AMM 27-40-00-700-802-A/500.OPS CHECK GOOD PER FIM TASK 27-43-00-810-801-A BOXES 1 AND 7 TRANSITORY CONDITION OF THE CMC. OK FOR SERVICE.
